Bayer Aspirin 300mg Effervescent tablets ( 18 pack ) can be used for the:
Treatment of mild to moderate pain including headache, migraine, toothache, period pains, sore throat, nerve pain (neuralgia), aches and pains.
Symptomatic relief of influenza, feverishness, colds, backache (lumbago), sciatica, fibrositis, rheumatic pain (arthritis), muscular aches and pains.
How to Use Bayer Aspirin 300mg Effervescent tablets:
You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of 1 Pack per order.
Take two tablets dissolved in half a glass (100ml) of water may be taken every 4 hours as required.
- Drink when effervescence subsides. You should not take more than 12 tablets in 24 hours.
Not recommended in children under 16.
- The tablets should preferably be taken after eating.
- Make sure you follow the dosage instructions and do not take more than the stated dose.
- Do not take Aspirin for more than 3 days in a row. If symptoms persist, speak to your doctor or pharmacist.
DO NOT take Bayer Aspirin 300mg Effervescent tablets if you:
- Are allergic (hypersensitive) to aspirin or any of the other ingredients. For more
information see Section 6, ‘Further Information’.
- Are allergic to any other pain-relieving or anti-inflammatory medicines (eg NSAIDS or salicylates).
- Have a disorder which causes excessive bleeding such as haemophilia.
- Have, or have had, a stomach or duodenal ulcer.
- Are on a high dose of methotrexate (15mg per week or more).
- Are pregnant or breast-feeding, unless advised by a doctor.
- Have severe heart, kidney or liver problems.
- Have asthma that is worsened by aspirin or any other NSAID.